MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC PROBE 5MM X 33CM, DISP FIXED; CATHETER, IRRIGATION

CARDINAL HEALTH 200, LLC PROBE 5MM X 33CM, DISP FIXED; CATHETER, IRRIGATION
Model Number ASU1201
Health Effect - Clinical Code No Information (3190)
Date of Event 08/27/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was requested, but not received for evaluation.The device history record for the reported lot number has been reviewed for conformance to the cardinal health specifications.The product is tested 100% for leaks.Specifically the ¿aspiration button¿ is depressed, opened and closed several times during the test for leaks, and visual integrity appears to be in conformance.The product dhr conforms to cardinal health specifications.Testing had been performed prior to final packaging and sterilization and met all requirements.We are unable to confirm the issue report.However, cardinal health has become aware of an issue in which the hydroline and pulse wave trumpet valves may not close properly, which could cause continuous suction.There is a remote possibility that inability to control suction during a procedure may result in loss of carbon dioxide in the abdomen, reduced visibility of the surgical site and potential injury to organs and body tissue.Cardinal health has issued a voluntary recall that was initiated on june 11th 2018.
 
Event or Problem Description
The suction cannula is blocked when it is on continuous suction.

Brand Name
PROBE 5MM X 33CM, DISP FIXED
Common Device Name
CATHETER, IRRIGATION
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
MDR Report Key7887957
Report Number1423537-2018-00239
Device Sequence Number19514375
Product Code GBX
UDI-Device Identifier10630140169700
UDI-Public10630140169700
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 09/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberASU1201
Device Catalogue NumberASU1201
Device Lot Number071741
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/27/2018
Initial Report FDA Received Date09/18/2018
Patient Sequence Number1